About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 402793, 6 pages
http://dx.doi.org/10.1155/2013/402793
Research Article

Notes on the Global Well-Posedness for the Maxwell-Navier-Stokes System

1Department of Mathematics, Chosun University, Gwangju 501-759, Republic of Korea
2Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 28 March 2013; Accepted 26 June 2013

Academic Editor: Changxing Miao

Copyright © 2013 Ensil Kang and Jihoon Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Masmoudi (2010) obtained global well-posedness for 2D Maxwell-Navier-Stokes system. In this paper, we reprove global existence of regular solutions to the 2D system by using energy estimates and Brezis-Gallouet inequality. Also we obtain a blow-up criterion for solutions to 3D Maxwell-Navier-Stokes system.